MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP
Catalog Number DYNJ07254A
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint event was reviewed and did not involve a death or serious injury.The reported product problem/issue of rust on component and in packaging information received were reviewed according to complaint handling procedures.The information reviewed does not indicate that a death or serious injury would be likely to occur if the product problem/issue were to recur.There is currently no information indicating that further review by the clinical product surveillance team is required based upon the requirements of the procedures.In the event that further information is received during investigation that indicates the event may potentially be a reportable adverse event, this complaint will be forwarded to the clinical product surveillance team for evaluation.
 
Event or Problem Description
Rust on component.
 
Additional Manufacturer Narrative
Added h6 (b) investigation types 3331, 3300, 4121, 4110, and 4111; findings 170 manufacturing problem; but there was no change to the conclusion.

Brand Name
MEDLINE
Common Device Name
TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24737948
Report Number1417592-2026-00284
Device Sequence Number9242652
Product Code LRO
UDI-Device Identifier10080196039654
UDI-Public10080196039654
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberDYNJ07254A
Device Lot Number24EBF410
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown